# SDR ASOA02417

- Difficulty date: July 15, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120283
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12019230003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION IN BNA, THE FUSELAGE BELLY SKIN WAS FOUND TO BE CORRODED OUT OF LIMITS.  MAINTENANCE REMOVED AND REPLACED THE CORRODED SKIN PANEL IAW SRM 51-40-02.  (M)
